# SDR UIEA2017061100996

- Difficulty date: June 11, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,670 hours, 18,443 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 5231N21014
- Part serial: 754DAEF
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN RATE OF CLIMB INDICATOR FLUCTUATES . NO CHANGE IN CABIN PRESSURE.  REMOVED AND REPLACED THE CONTROL PANEL ASSY IAW AMM 21-33-01.  OPS CHECKED GOOD.
